Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have used monistat 1 for my vaginal yeast infection, and I have experienced some pink discharge yesterday. How common is this? Is it something I should worry about? Thx

Loading...


Yeah, discharge goes along with monistat. I have on the other hand developed hives! Nightmare! Doctor said it is quite rare but that it happens! And it had to happen to me! For this discharge you can use those panty liners or something, pads, etc. If it bothers you too much, talk to your doc.
Reply

Loading...

I also had pink discharge after monistat, and ive been worried....i guess its normal then?
Reply

Loading...

I used Monistat 3 per my doctor's advice. Finished it Thursday. Saturday I started having the pink discharge - I am assuming it's basically the trauma to the tissue inside that the cream caused and the vagina might just be regenerating...hope it stops though...kind of disconcerning....
Reply

Loading...

Hi, Yes i Use Monistat and I got a pink discharge also.. I hope is fine.... I was a little worried! So knowing I am not the only one I feel better... :-)
Reply

Loading...

I'm using the monistat 7 day treatment and I'm also experiencing the pink discharge with a little blood i think... but since I'm not the only one I'm no longer too concerned about it.
Reply

Loading...

Yep, I just used the Monistat 1-day treatment last week and have had some blood spotting off and on over the four days following. It does seem to have cleared up the yeast infection, but the spotting had me worried. I see my gyno in 2 weeks for my annual pap anyway, but I feel better knowing other people have had the same thing.
Reply

Loading...

Phew, just wanted to say how relieved I am! I bought the 3 day and on day 1 already have the little blood specks, wanted to make sure all was ok, thanks ladies for being open and sharing.
Reply

Loading...

Yes I also had pink discharge on the 6th day when using the monistat 7. I was really worried and talked to my gynecologist about it and she said sometimes it happens because of the irritation and it will go away sooner or later.
Reply

Loading...

Thanks for posting girls. I used the 1 day treatment and was concerned about the pink discharge. Nice to see it's normal.
Reply

Loading...

Oh thank God! I was really concerned! I used Monostat 1 and was quite shocked when two days later a pinkish discharged started.... I usually always use Monostat 3 and never have had this happen before. So, I was really concerned that either A) my birth control quite working and I was starting to spot (even though it wasn't bloody discharge really) ... or B) it wasn't a yeast infection and I really screwed something up.

Whew! Thanks ladies! You sure are keeping this lady calm :-)
Reply

Loading...

Oh, thank heavens for the internet! I've been in a panic about this. But yeah - used Monistat 1 on Saturday (and had a horrible reaction)...pink, pasty stuff on Monday...altogether a YUCK experience! At least my symptoms are almost totally gone.
Reply

Loading...

Oh Thank god for this post!! i used the 1 day monistat. Then the next day i was having a pink pasty discharge. I was freaking out. Then i found out i was not the only one. You would think they would put a note about that in the box.
Reply

Loading...

Thank God!! Used the one day treatment yesterday and had a yellowish discharge this morning now I have a lot of pinkish discharge. I have a physical exam in two days so I hope it stops by then. I didn't see where the issue is actually answered in any of the posts. What exactly causes the discharge to be pink (kinda post menstrual). Is it because the medication in the Monistat too strong for some? Did it actually create a bleeding lesion in us or what?
Reply

Loading...

It really is normal. I used Monistat 1 and the next day my discharge was orange! I freaked out and called my sister who is an RN in a gyno's office. She said pink, orange, red, and ever almost a light period at times can be very normal.
Reply

Loading...